# SDR SWAA050124

- Difficulty date: January 18, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 38,887 hours, 34,366 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Spoiler
- Component: Spoiler
- Component part number: 654645170A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RT WING NR 6 SPOILER DISBONDED.  REMOVED AND REPLACED RT NR 6 SPOILER PER MM.
